Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Polynomials in linear relations

Michael Joseph Kascic, Jr.

Vol. 24 (1968), No. 2, 291–295
Abstract

We point out an error in a paper on linear relations by R. Arens. We also re-establish, in a weakened form, a result of Arens on the polynomials in a closed linear relation which was placed in jeopardy by this error.

Mathematical Subject Classification
Primary: 47.10
Milestones
Received: 12 February 1967
Published: 1 February 1968
Authors
Michael Joseph Kascic, Jr.